Die Ähnlichkeitsklassen indefiniter Gitter.

Martin Eichler

Mathematische Zeitschrift (1951/52)

  • Volume: 55, page 216-252
  • ISSN: 0025-5874; 1432-1823

How to cite


Eichler, Martin. "Die Ähnlichkeitsklassen indefiniter Gitter.." Mathematische Zeitschrift 55 (1951/52): 216-252. <http://eudml.org/doc/169249>.

author = {Eichler, Martin},
journal = {Mathematische Zeitschrift},
pages = {216-252},
title = {Die Ähnlichkeitsklassen indefiniter Gitter.},
url = {http://eudml.org/doc/169249},
volume = {55},
year = {1951/52},

AU - Eichler, Martin
TI - Die Ähnlichkeitsklassen indefiniter Gitter.
JO - Mathematische Zeitschrift
PY - 1951/52
VL - 55
SP - 216
EP - 252
UR - http://eudml.org/doc/169249
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.